# SDR SIMA20250520003

- Difficulty date: May 20, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 22,352 hours, 14,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III - LH AFT SEAT TRACK AFT END CORRODED AS MARKED. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORRISION ON LH AFT SEAT TRACK AFT END REF E175 SRM 51-10-03. CORROSION ON SEAT TRACK IS IN A NO DAMAGE ALOW AERA SEAT TRACK FOUND TO BE OUT OF LIMITS PER E175 SRM 53-23-10/AD01. REMOVED LH AFT SEAT TRACK PER EMB 175 SRM 51-40-08. LOCATED, DRILLED, AND TREATED HOLES ON NEW LH AFT SEAT TRACK PN: AE170-86081-005 PER EMB 175 SRM 51-40-02, AND EMB 175 SRM 51-23-04. RESTORED FINISH ON AFT L/H SEAT TRACK PER ETN-EJ-51-015, EMB 175 SRM 51-23-06, AND EMB 175 CPM 51-25-00-910-001-A. REMOVED AND REPLACED LH AFT SEAT TRACK PER EMB 175 SRM 51-40-08.
